# SDR GTIA2019031903234

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 40,587 hours, 21,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND R2 DOOR BOTTLE ASSISTANCE LOW-SERVICE DOOR R2 BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00.
